ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spin one biquadratic XY model

Chaddha, G (1980) Spin one biquadratic XY model. In: Journal of Physics and Chemistry of Solids, 41 (8). pp. 923-924.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (149Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: Copyright of this technical note belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 06 Feb 2010 10:41
Last Modified: 19 Sep 2010 05:37
URI: http://eprints.iisc.ernet.in/id/eprint/21383

Actions (login required)

View Item View Item